I am taking this because of depression caused by a bad traffic accident and I feel my sexual function has changed somewhat
Hey, slip! Zoloft ~ and some of the other antidepressants ~ can cause decreased libido and failure to climax. In treating your depressive symptoms, they lower dopamine and norepinephrine levels in certain parts of your brain ~ unfortunately, this is the same area where your sex drive resides.
Hopefully, you'll only need your AD for a short time as your depression is probably situational after your accident and your performance will return to normal after you wean off the Zoloft.
Meanwhile, you can ask your doctor about possibly switching to a different AD. Wellbutrin, in particular, rarely if ever, causes sexual dysfunction. Have your testosterone level checked. Your doctor may be able to prescribe Viagra or Cialis if needed.
You can also ask your partner if he/she has any objection to your longer sessions... :-) Good luck, slip! WCV
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently started taking 100mg zoloft.Now everytime I have sex right before the climax I have serve
Posted 12 Jul 2010 • 2 answers
Posted 13 Nov 2010 • 5 answers
Posted 10 Jun 2011 • 1 answer
Posted 19 Apr 2015 • 1 answer
Posted 12 May 2016 • 2 answers